Ohio, 2015Hail and Damaging Winds in Ohio, April 8, 2015
April 8, 2015 · NWS ILN · 20 events in 9 counties and zones
A fast moving MCS moved through the Ohio Valley during the morning of April 8th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $325,000
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fast moving MCS moved through the Ohio Valley during the morning of April 8th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 8, 5:51 AM EST, 3 hours 19 minutes earlier.
Area forecast discussion, Apr 8, 5:51 AM EST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
651 AM EDT WED APR 8 2015
.SYNOPSIS...
A FRONTAL BOUNDARY NEAR THE AREA WILL KEEP CHANCES FOR SHOWERS IN
AND THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY MORNING. AFTER A
COLD FRONT MOVES THROUGH FRIDAY MORNING HIGH PRESSURE WILL WORK
INTO THE REGION FOR THE START OF THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AREAS OF FOG AND PATCHY DENSE FOG HAVE DEVELOPED ACROSS A LARGE
PORTION OF THE FA THIS MORNING. EXPECT THE FOG TO LINGER LONGER
ACROSS NORTHERN PORTIONS OF THE FA NEAR AND NORTH OF A FRONTAL
BOUNDARY. AS THE FRONTAL BOUNDARY PUSHES NORTH AND ADDITIONAL
CLOUDS MOVE INTO THE AREA...GRADUALLY EXPECT VISIBILITIES TO IMPROVE
ACROSS THE FA.
A FEW SHOWERS HAVE DEVELOPED ACROSS NORTHERN PORTIONS OF THE FA
NORTH OF THE FRONTAL BOUNDARY. ADDITIONAL SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED FURTHER WEST ACROSS ILLINOIS. EXPECT
THESE THUNDERSTORMS TO WORK INTO THE FA BY MID TO LATE MORNING.
INCREASED PRECIPITATION CHANCES TO ACCOUNT FOR THIS. EXPECT THE
GREATEST COVERAGE IN THUNDERSTORMS ALONG AND SOUTH OF THE OHIO
RIVER. DUE TO THIS THERE IS A SLIGHT RISK OF EXCESSIVE RAINFALL
ACROSS PRIMARILY SOUTHERN PORTIONS OF THE FA. IN ADDITION...THERE
IS ALSO THE POTENTIAL THAT SOME OF THE STORMS COULD BECOME SEVERE
TODAY ACROSS THE FA WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARILY THREATS.
WITH SOUTHERLY FLOW ACROSS THE FA TODAY EXPECT TEMPERATURES TO
CLIMB INTO THE 70S ACROSS THE REGION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
EXPECT A LULL OR A DECREASE IN THE PRECIPITATION COVERAGE BRIEFLY
AT THE START OF THE SHORT TERM. ANOTHER DISTURBANCE WILL MOVE
THROUGH TONIGHT HOWEVER BRINGING A RETURN OF PRECIPITATION TO THE
REGION. YET ANOTHER WAVE BRINGS ADDITIONAL SHOWERS AND
THUNDERSTORMS TO THE FA ON THURSDAY. SOME OF THE THUNDERSTORMS ON
THURSDAY MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY THREATS. A COLD FRONT APPROACHES THURSDAY EVENING AND
MOVES THROUGH THE REGION THURSDAY NIGHT INTO FRIDAY MORNING. AS
THIS STRONG COLD FRONT WORKS THROUGH THE REGION THERE IS THE
POTENTIAL FOR A DAMAGING WIND THREAT. HIGH PRESSURE WILL THEN WORK
INTO THE FA DURING THE DAY ON FRIDAY. COOLER AND DRIER AIR WILL
WORK INTO THE AREA FOR THE START OF THE WEEKEND.
NOT EXPECTING TEMPERATURES TO DROP MUCH WEDNESDAY NIGHT WITH LOW
TEMPERATURES IN THE MIDDLE 50S TO THE LOW 60S. DECENT SOUTHERLY
FLOW ON THURSDAY WILL ALLOW TEMPERATURES TO RISE INTO THE 70S TO
AROUND 80. WIND GUSTS WILL REACH UP AROUND 35 MPH AT TIMES ON
THURSDAY. ADDITIONAL WIND GUSTS ARE EXPECTED EARLY FRIDAY MORNING
AS THE FRONT MOVES THROUGH AND THE WINDS PICK UP.
CLOUD COVER IS EXPECTED TO DECREASE FRIDAY NIGHT. THIS WILL ALLOW
TEMPERATURES TO DROP OFF FRIDAY NIGHT. WITH THE DECREASE IN CLOUDS
AND THE COOLER AIR MASS WORKING INTO THE REGION ON FRIDAY TEMPERATURES
WILL DROP DOWN INTO THE 30S ACROSS A LARGE PORTION OF THE FA
FRIDAY NIGHT.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
SURFACE HIGH PRESSURE AND A DRIER AIRMASS WILL BUILD INTO THE
AREA SATURDAY BEFORE SLIDING OFF TO THE EAST THROUGH THE DAY ON
SUNDAY. HIGHS ON SATURDAY WILL BE NEAR OR SLIGHTLY BELOW
NORMAL...RANGING FROM THE MID/UPPER 50S NORTH TO LOW 60S SOUTH. AS
WE START TO GET INTO SOME RETURN FLOW...HIGHS ON SUNDAY WILL PUSH
UP INTO THE 60S ACROSS THE ENTIRE FA. LOWS SATURDAY NIGHT WILL
BE DEPENDENT ON HOW FAST THE HIGH BUILDS IN AND THEN PUSHES OFF TO
THE EAST. WE MAY END UP WITH THE BEST RADIATIONAL COOLING ACROSS
OUR WEST SATURDAY MORNING AND THEN OUR EAST FOR SATURDAY
NIGHT/SUNDAY MORNING. WILL GENERALLY KEEP LOWS IN THE UPPER 30S TO
LOWER 40S...BUT SOME COLDER READINGS WILL BE POSSIBLE IF OPTIMAL
RADIATIONAL COOLING DEVELOPS.
IN DEVELOPING WAA...EXPECT SCATTERED SHOWERS AND PERHAPS A FEW
THUNDERSTORMS TO DEVELOP SUNDAY NIGHT. PCPN SHOULD THEN BECOME
MORE WIDESPREAD MONDAY INTO MONDAY NIGHT AS SHORTWAVE ENERGY PUSHES
EAST TOWARD THE REGION. EXPECT HIGHS ON MONDAY IN THE UPPER 60S TO
LOWERS 70S. AS THE SHORT WAVE PUSHES OFF TO THE EAST...PCPN SHOULD
TAPER OFF THROUGH THE DAY ON TUESDAY WITH HIGHS GENERALLY IN THE
60S.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
FRONT NEAR KDAY TO KCMH SHOULD LIFT NORTH OF THOSE SITES VERY NEAR
THE BEGINNING OF THE TAF PERIOD WHICH WILL TAKE LIFR CONDITIONS
WITH IT. OTHERWISE VFR TO START. BUT STORMS IN ILLINOIS ARE
EXPECTED TO CONTINUE EAST AND AFFECT ALL TERMINALS IN THE EARLY
PART OF THE PERIOD. IT APPEARS AFTER THOSE STORMS MOVE THROUGH
THAT THERE WILL BE A LULL IN AN ACTIVITY. SOUTH WINDS MAY GUST TO
BETWEEN 20 AND 25 KT DURING THIS TIME PERIOD. CHANCE FOR MORE
STORMS INCREASES AFTER 20Z AND CONTINUES TO OR SHORTLY AFTER 00Z.
SHOULD BE ANOTHER LULL OVERNIGHT UNTIL LATE IN THE TAF PERIOD
WHEN YET MORE SHOWERS AND STORMS WILL BE POSSIBLE. HOWEVER AT THIS
POINT OUTSIDE OF CONVECTION IT APPEARS THAT VFR WILL PREVAIL.
OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY AND THURSDAY NIGHT.
MVFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...JGL
AVIATION...
Hazardous weather outlook, Apr 8, 8:50 AM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
950 AM EDT WED APR 8 2015
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
950 AM EDT WED APR 8 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
ONE ROUND OF THUNDERSTORMS WILL MOVE ACROSS THE AREA FROM WEST TO
EAST DURING THE MORNING AND MIDDAY HOURS. A FEW OF THE STORMS MAY
BE STRONG TO LOCALLY SEVERE WITH LARGE HAIL AND DAMAGING WIND
GUSTS.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND
GUSTS AND LARGE HAIL THE PRIMARY THREATS. IN ADDITION...THERE IS
THE POTENTIAL FOR LOCALIZED FLOODING DUE TO HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH
FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME LOCALIZED FLOODING
ISSUES. IN ADDITION TO THE FLOODING THREAT...THERE IS ALSO THE
POTENTIAL SEVERE THREAT. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY SEVERE THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND AGAIN
THURSDAY.
In the hours before
Special weather statement, Apr 8, 5:00 AM EST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 AM EDT WED APR 8 2015
INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-081230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...
HILLSBORO...PIKETON
600 AM EDT WED APR 8 2015
...PATCHY DENSE FOG EARLY THIS MORNING...
AREAS OF FOG AND PATCHY DENSE FOG WILL BE PRESENT ACROSS THE AREA
EARLY THIS MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER OF A
MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR QUICKLY CHANGING
VISIBILITIES CAUSING HAZARDOUS DRIVING CONDITIONS. USE EXTRA
CAUTION IF TRAVELING EARLY THIS MORNING.
Special weather statement, Apr 8, 7:24 AM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 AM EDT WED APR 8 2015
OHZ026-034-035-042>046-051>056-081400-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK
824 AM EDT WED APR 8 2015
...PATCHY DENSE FOG THROUGH MID-MORNING...
AREAS OF FOG AND PATCHY DENSE FOG WILL LINGER ACROSS THE AREA
THROUGH MID-MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER
OF A MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR QUICKLY
CHANGING VISIBILITIES CAUSING HAZARDOUS DRIVING CONDITIONS. USE
EXTRA CAUTION IF TRAVELING THIS MORNING.
Special weather statement, Apr 8, 8:19 AM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 AM EDT WED APR 8 2015
INZ050-058-059-066-073-074-081400-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
919 AM EDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RIPLEY...
WAYNE...FAYETTE...NORTHERN DEARBORN...FRANKLIN AND UNION COUNTIES
THROUGH 1000 AM EDT...
A LINE OF STRONG THUNDERSTORMS ACROSS EAST CENTRAL AND CENTRAL
INDIANA...MOVING SOUTHEAST AT 45 MPH...WILL MOVE INTO SOUTHEAST
INDIANA THROUGH 10 AM.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
HAGERSTOWN...LAUREL...CONNERSVILLE...FOUNTAIN
CITY...CENTERVILLE...OLDENBURG...BATESVILLE...RICHMOND...LIBERTY AND
BROOKVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3920 8545 3927 8530 3979 8531 3980 8523
3988 8522 3988 8521 4000 8521 4001 8483
3992 8481 3980 8481 3929 8494 3910 8545
BINAUSpecial weather statement, Apr 8, 8:47 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 AM EDT WED APR 8 2015
OHZ042-051-060-061-081430-
DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
947 AM EDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...WESTERN
MONTGOMERY...SOUTHWESTERN MIAMI AND SOUTHERN DARKE COUNTIES THROUGH
1030 AM EDT...
AT 944 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ENTERING
WESTERN OHIO...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS...CAMDEN...
GREENVILLE...EATON...ARCANUM...LEWISBURG...WEST
MILTON...TROTWOOD...MIAMISBURG AND WEST CARROLLTON.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4012 8479 4011 8423 3978 8422 3959 8423
3958 8427 3959 8429 3959 8448 3958 8448
3957 8480 3978 8481
BINAUSpecial weather statement, Apr 8, 8:54 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
954 AM EDT WED APR 8 2015
OHZ034-035-042-043-051-081430-
AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-SHELBY OH-
954 AM EDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHWESTERN
MIAMI...MERCER...NORTHERN DARKE AND AUGLAIZE COUNTIES THROUGH 1030 AM
EDT...
AT 951 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ROCKFORD TO NEW WESTON TO SHARPEYE...MOVING EAST AT 45
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CELINA...ANSONIA...
GREENVILLE...VERSAILLES...MINSTER...ST. MARYS...NEW
BREMEN...COVINGTON...WAPAKONETA...BOTKINS...CRIDERSVILLE...PIQUA AND
SIDNEY.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4069 8445 4069 8423 4066 8422 4066 8411
4065 8408 4039 8408 4010 8424 4010 8481
4026 8481 4033 8475 4073 8474 4073 8446
BINAUThunderstorm Wind, Preble
- When
- April 8, 9:10 AM EST to 9:13 AM EST
- Where
- Preble County, 0.53 mi E of College Corner
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.570, -84.810
Siding was blown off of a garage.
Thunderstorm Wind, Butler
- When
- April 8, 9:30 AM EST to 9:33 AM EST
- Where
- Butler County, 1.48 mi SSE of Collinsville
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.500, -84.610
Straight line winds destroyed a barn and partially lifted a roof off of a house.
Thunderstorm Wind, Butler
- When
- April 8, 9:30 AM EST to 9:32 AM EST
- Where
- Butler County, 1.48 mi SSW of Seven Mile
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.460, -84.560
Several large tree branches were downed onto power lines.
Thunderstorm Wind, Montgomery
- When
- April 8, 9:30 AM EST to 9:32 AM EST
- Where
- Montgomery County, 1.27 mi WNW of Germantown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 39.630, -84.390
A few large tree limbs were downed.
Hail, Montgomery
- When
- April 8, 9:44 AM EST to 9:46 AM EST
- Where
- Montgomery County, 0.87 mi SE of Taylorsburg
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.820, -84.270
Hail, Montgomery
- When
- April 8, 9:45 AM EST to 9:47 AM EST
- Where
- Montgomery County, 1.48 mi SSE of Singing Hills
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.630, -84.220
Thunderstorm Wind, Montgomery
- When
- April 8, 9:45 AM EST to 9:47 AM EST
- Where
- Montgomery County, 1.14 mi SSW of Centerville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 39.606, -84.161
About a dozen trees were downed and a flag pole bent.
Thunderstorm Wind, Warren
- When
- April 8, 9:46 AM EST to 9:50 AM EST
- Where
- Warren County, 1.31 mi ESE of Lebanon to 2.66 mi SE of Lelan
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $250,000
- Reported by
- NWS Employee
- Coordinates
- 39.423, -84.177
Straight line winds blew a side wall out of a house's garage and roof damage occurred to about 30 additional homes. Numerous large trees were also knocked down.
Hail, Greene
- When
- April 8, 9:48 AM EST to 9:50 AM EST
- Where
- Greene County, 1.27 mi WNW of Belleview Acres
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.640, -84.100
Thunderstorm Wind, Montgomery
- When
- April 8, 9:49 AM EST to 9:51 AM EST
- Where
- Montgomery County, 0.87 mi SW of Oak Ridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.640, -84.140
Several large branches were downed.
Thunderstorm Wind, Warren
- When
- April 8, 9:50 AM EST
- Where
- Warren County, 1.07 mi E of Crosswick
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.530, -84.060
Gust was measured on a personal weather station.
Hail, Greene
- When
- April 8, 9:53 AM EST to 9:55 AM EST
- Where
- Greene County, 0.87 mi NW of Belleview Acres
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 39.640, -84.090
Thunderstorm Wind, Greene
- When
- April 8, 9:53 AM EST
- Where
- Greene County, 0.69 mi N of Patterson Afb
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.830, -84.050
Thunderstorm Wind, Hamilton
- When
- April 8, 9:55 AM EST to 9:57 AM EST
- Where
- Hamilton County, Cin Blue Ash Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.250, -84.380
A greenhouse was damaged and a few large tree branches were downed.
Hail, Montgomery
- When
- April 8, 9:57 AM EST to 9:59 AM EST
- Where
- Montgomery County, 0.53 mi E of Hempstead
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.680, -84.120
Thunderstorm Wind, Greene
- When
- April 8, 10:01 AM EST
- Where
- Greene County, 2.11 mi NW of Belleview Acres
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 39.650, -84.110
Gust was measured on an ODOT sensor.
Thunderstorm Wind, Clinton
- When
- April 8, 10:06 AM EST to 10:09 AM EST
- Where
- Clinton County, 0.87 mi SW of Cuba
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 39.340, -83.880
Damage occurred to a house roof and a barn.
Thunderstorm Wind, Clinton
- When
- April 8, 10:18 AM EST to 10:19 AM EST
- Where
- Clinton County, 1.27 mi ENE of Lees Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.430, -83.630
Three power poles were downed on State Route 72, just south of State Route 729.
Hail, Brown
- When
- April 8, 10:27 AM EST to 10:28 AM EST
- Where
- Brown County, Mt Oreb
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.030, -83.920
Thunderstorm Wind, Pike
- When
- April 8, 10:52 AM EST to 10:54 AM EST
- Where
- Pike County, 2.81 mi SSW of Jasper
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 39.016, -83.079
A large tree fell onto power lines.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in North Carolina, April 8, 2015$10 million · 2 in hail · 5 events
- Flash Flooding and Flood in Ohio, April 8 to 10, 2015$428,000 · 1.75 in hail · 22 events
- Flash Flooding and Flooding in West Virginia, April 8 to 10, 2015$115,000 · 2.75 in hail · 29 events
- Hail and Damaging Wind in Illinois, April 8, 2015$100,000 · 1.25 in hail · 28 events
- Hail and Damaging Wind in Missouri, April 8 to 9, 2015$100,000 · 1.75 in hail · 13 events
- Hail and Damaging Winds in Texas, April 8, 2015$60,000 · 1.25 in hail · 11 events
- Flash Flood and Hail in Indiana, April 8, 2015$30,000 · 1 in hail · 25 events
- Hail and Damaging Winds in Missouri, April 8, 20152.25 in hail · 47 events
- Tornadoes and Hail in Kansas, April 8, 2015$20,000 · EF0 · 29 events
- Tornado and Flash Flooding in Missouri, April 8 to 9, 2015EF1 · 18 events
- Hail and Lightning Strike in Illinois, April 8 to 9, 2015$50,000 · 1.25 in hail · 8 events
- Hail and Damaging Wind in Illinois, April 8, 2015$50,000 · 52 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 562067, 562032, 562034, 562075, 562026, 562027, 562035, 562053, 562028, 562033, 562078, 562029, 562077, 562069, 562030, 562079, 562068, 562076, 562031, 562070.